Re: IUD out for 1 week..not doing much better by Claudia1969 ..... Mirena, Skyla IUD Forum
Date: 12/14/2007 4:43:04 PM ( 14 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
"You should inform your doctor immediately if you experience any of the following symptoms while you have the Mirena coil fitted: migraine or severe headaches; stabbing pains and/or unusual swelling in one leg; pain on breathing or coughing; sudden breathlessness; sudden severe chest pain; sudden weakness or numbness affecting one side or part of the body; increase in blood pressure; yellowing of the skin or eyes (jaundice); severe abdominal complaints; severe depression; or if you become pregnant."
This is what the list on netdoctor actually says.... If I had known this, I would have had my coil taken out much sooner, believe me, since I experienced the weakness too but never knew I had to call my doctor, because I didn't link it to mirena and instead it scared the hell out of me....
<< Return to the standard message view
fetched in 0.22 sec, referred by www.curezone.com/forums/fmp.asp?i=1063022